# SDR IPXA10M58634

- Difficulty date: February 8, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: AFA83461
- Condition: Activated
- Location: Bs 1750 L41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  REPAIR SURVEY SEQ NR 282-F1-02 BETWEEN STA 1746-1761 L40R-L42R APPROX REPAIR IS NOT IAW SRM 53-50-00 REV39 VOL 1 FIG 17 WRONG DOUBLER THICKNESS, WRONG PITCH, WRONG E.D.  REMOVED EXISTING REPAIR, ENLARGED DAMAGE CUT-OUT, FABRICATED AND INSTALLED REPAIR REF STASA EA 011-5330-01-A2175 AND EO MD11-5330- -36745-A.
